Invariant submanifolds of codimension 2 of almost contact manifolds
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 25 (1971) no. 3, pp. 377-388.
@article{ASNSP_1971_3_25_3_377_0,
     author = {Goldberg, Samuel I.},
     title = {Invariant submanifolds of codimension $2$ of almost contact manifolds},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {377--388},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 25},
     number = {3},
     year = {1971},
     mrnumber = {305300},
     zbl = {0221.53029},
     language = {en},
     url = {http://archive.numdam.org/item/ASNSP_1971_3_25_3_377_0/}
}
TY  - JOUR
AU  - Goldberg, Samuel I.
TI  - Invariant submanifolds of codimension $2$ of almost contact manifolds
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1971
SP  - 377
EP  - 388
VL  - 25
IS  - 3
PB  - Scuola normale superiore
UR  - http://archive.numdam.org/item/ASNSP_1971_3_25_3_377_0/
LA  - en
ID  - ASNSP_1971_3_25_3_377_0
ER  - 
%0 Journal Article
%A Goldberg, Samuel I.
%T Invariant submanifolds of codimension $2$ of almost contact manifolds
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1971
%P 377-388
%V 25
%N 3
%I Scuola normale superiore
%U http://archive.numdam.org/item/ASNSP_1971_3_25_3_377_0/
%G en
%F ASNSP_1971_3_25_3_377_0
Goldberg, Samuel I. Invariant submanifolds of codimension $2$ of almost contact manifolds. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 25 (1971) no. 3, pp. 377-388. http://archive.numdam.org/item/ASNSP_1971_3_25_3_377_0/

[1] D.E. Blair, The theory of quasi-Sasakian structures, J. of Differential Geometry; 1 (1967), 331-345. | MR | Zbl

[2] S.I. Goldberg, Totally geodesic hypersurfaces of Kaehler manifolds, Pacific J. Math., 27 (1968), 275-281. | MR | Zbl

[3] S.I. Goldberg, On immersions of complex hypersurfaces of Kaehler manifolds, in Revue Roumaine de Math. Pures et Appl., XV, No. 9 (1970), 1407-1413. | MR | Zbl

[4] S.I. Goldberg and K. Yano, Affine hyper-surfaces of complex spaces, J. London Math. Soc., 2 (1970), 241-250. | MR | Zbl

[5] S.I. Goldberg and K. Yano, Globally framed f-manifolds, to appear in Illinois, J. Math. | MR | Zbl

[6] S.I. Goldberg and K. Yano, On normal globally framed f-manifolds, Tohoku Math. J., 22 (1970), 362-370. | MR | Zbl

[7] S. Ishihara, Normal structure f satisfying f3 + f = 0, K├Ádai Math. Sem. Rep., 18 (1966). 36-47. | MR | Zbl

[8] B. Smyth, Differential geometry of complex hypersurfaces, Ann. of Math., 85 (1967), 247-266. | MR | Zbl

[9] K. Yano and S. Ishihara, On a problem of Nomizu-Smyth on a normal contact Riemannian manifold, J. of Differential Geometry, 3 (1969), 45-58. | MR | Zbl